# SDR SWAA2024071611892

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 23,331 hours, 11,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC LEFT AFT FLASHLIGHT INOP<[01] R&R THE A/C LEFT AFT FLASHLIGHT ASSEMBLY AND BATTERY PER AMM 25-64-00.
